# SDR WX0A071976

- Difficulty date: May 30, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED BETWEEN STATIONS 503 & 617.  REMOVED & CUT OUT DAMAGE ON CUSP WEB.  FABRICATED MULTIPLE FILLERS, DOUBLERS, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 53-05 FIGURE 131A-8.
